| Catalog Number |
02.12.E0314FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
08/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 aug 2024.Lot 2243371: (b)(4) items manufactured and released on 24-aug-2023.Expiration date: 2028-01-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At 5 months from the primary, the patient came in reporting instability and the cause is unknown.The surgeon revised the liner (from 14 to 20 mm).The surgery was completed successfully.